Alert archive / Kansas / Wind Chill Advisories in 2011

Wind Chill Advisory 5, NWS Wichita, KS

February 9, 201126 counties in Kansas

NWS Wichita, KS issued this wind chill advisory at Feb 9, 2011, 3:13 PM CST for 26 counties in Kansas. It took effect at Feb 10, 2011, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2011, 3:13 PM CST (21:13 UTC)
In effect from
Feb 10, 2011, 12:00 AM CST
Expired
Feb 10, 2011, 9:00 AM CST
In force
9 hr
Issued by
NWS Wichita, KS
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WWUS43 KICT 092113
WSWICT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
313 PM CST WED FEB 9 2011

...BITTER COLD TEMPERATURES AND WIND CHILLS EXPECTED TONIGHT...


KSZ032-033-047>053-067>072-082-083-091>096-098>100-100515-
/O.NEW.KICT.WC.Y.0005.110210T0600Z-110210T1500Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
313 PM CST WED FEB 9 2011

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
THURSDAY. 

* WIND CHILL VALUES...ARE EXPECTED TO RANGE FROM 10 BELOW TO
  AROUND 15 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

KED
3 follow-up statements
805 
WWUS43 KICT 100441
WSWICT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1041 PM CST WED FEB 9 2011

...BITTER COLD TEMPERATURES AND WIND CHILLS EXPECTED TONIGHT...

KSZ032-033-047>053-067>072-082-083-091>096-098>100-101245-
/O.CON.KICT.WC.Y.0005.110210T0600Z-110210T1500Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
1041 PM CST WED FEB 9 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY.

* WIND CHILL VALUES...ARE EXPECTED TO RANGE FROM 10 BELOW TO
  AROUND 15 BELOW ZERO OVERNIGHT IN TO EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

LAWSON
028 
WWUS43 KICT 100948
WSWICT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
348 AM CST THU FEB 10 2011

...BITTER COLD TEMPERATURES AND WIND CHILLS THIS MORNING...

KSZ032-033-047>053-067>072-082-083-091>096-098>100-101500-
/O.CON.KICT.WC.Y.0005.000000T0000Z-110210T1500Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
348 AM CST THU FEB 10 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WIND CHILL VALUES...ARE EXPECTED TO RANGE FROM 20 BELOW TO
  AROUND 30 BELOW ZERO THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

VP
824 
WWUS43 KICT 101459
WSWICT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
859 AM CST THU FEB 10 2011


KSZ032-033-047>053-067>072-082-083-091>096-098>100-101600-
/O.EXP.KICT.WC.Y.0005.000000T0000Z-110210T1500Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
859 AM CST THU FEB 10 2011

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...


THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING.

DANGEROUS WIND CHILLS ARE NO LONGER ANTICIPATED THIS
MORNING...THEREFORE THE WIND CHILL ADVISORY WILL BE ALLOWED TO
EXPIRE AT 9 AM. 


$$


DUNTEN

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 2:58 PM CST, 15 minutes earlier.

Area forecast discussion, Feb 9, 2:58 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
258 PM CST WED FEB 9 2011

.DISCUSSION...
FORECAST CHALLENGE...WARMING TREND WITH BIG CHANGE IN THE UPPER
FLOW REGIME BY NEXT WEEK.

TONIGHT
DEEP SNOW COVER...CLEAR SKIES AND LIGHT WINDS WILL RESULT IN
STRONG RADIATIONAL COOLING EARLY TONIGHT...AS THE SURFACE RIDGE
AXIS DRIFTS SOUTHEAST ACROSS THE AREA. THE COLDEST MINS SHOULD
RESIDE ACROSS THE DEEP SNOW COVER ACROSS PORTIONS OF SOUTHEAST
KANSAS...WITH SOME LOCALES DROPPING TO 10 BELOW ZERO. SUBZERO
MINS ACROSS CENTRAL KANSAS SHOULD BOTTOM OUT BY MIDNIGHT...AND
MAY COME UP A FEW DEGREES BY DAWN AS A MILDER WEST TO SOUTHWEST
WIND FLOW DEVELOPS LATE TONIGHT. DESPITE LIGHT WINDS...CHILLS
WILL FALL INTO THE 10 BELOW TO 15 BELOW RANGE ACROSS THE ENTIRE
AREA. WHILE CRITERIA LOOKS TO BE MARGINALLY MET IN A FEW LOCALES
EARLY THURSDAY MORNING...INTER-OFFICE COLLABORATION HAS LEANED
US TOWARD ISSUING A WIND CHILL ADVISORY WITH ADJACENT OFFICES.

THURSDAY-SATURDAY
RATHER BENIGN WEATHER TO END THE WEEK. GEOPOTENTIAL HEIGHT RISES
IN THE NORTHWEST FLOW ALOFT WILL RESULT IN MODERATING/WARMING
TEMPERATURES EACH DAY. HOWEVER THE RATHER IMPRESSIVE SNOW FIELD
ACROSS MUCH OF THE AREA WILL LIMIT OUR POTENTIAL...SO WILL
CONTINUE TO FOLLOW THE SPIRIT OF THE GOING FORECAST WITH MAXS.

SUNDAY-WEDNESDAY
THE UPPER PATTERN WILL BEGIN TO CHANGE LATE IN THE WEEKEND AS
STRONGER FLOW ALOFT OFF THE PACIFIC RESULTS WITH MORE OF A
ZONAL FLOW ACROSS THE CONUS. SOME RIDGING ALOFT WILL TRANSLATE
EAST ACROSS THE PLAINS BY TUESDAY. THIS WILL EVENTUALLY LEAD TO
THE DEVELOPMENT OF A BROAD LOW AMPLITUDE RIDGE ACROSS THE
CENTRAL/EASTERN CONUS AND SIGNIFICANT TROFING ALONG THE WEST
COAST BY WEDNESDAY. THE RESULTANT SOUTHWEST FLOW ALOFT ACROSS
THE PLAINS PORTENDS TO A VERY MILD WEATHER PATTERN IN THE
INCREASING SOUTHERLY FLOW LEVEL FLOW. DEEPER MOISTURE IS ALSO
PROGGED BY THE GFS AND ECMWF TO ADVECT NORTH ACROSS THE LOWER
PLAINS AND INTO SOUTHEAST KANSAS BY TUESDAY OR WEDNESDAY.
BOTTOM-LINE...WILL CONTINUE TO SHOW TEMPERATURES CLIMBING WELL
ABOVE CLIMO THROUGH EARLY NEXT WEEK. FORECAST CONSENSUS DID
SUPPORT SLIGHT POPS FOR SOUTHEAST KANSAS BY TUESDAY NIGHT AND
WEDNESDAY WITH THE LOW LEVEL MOISTURE FLUX AND POTENTIAL FOR A
WEAK SHORTWAVE TRAVERSING THROUGH THE SOUTHWEST FLOW ALOFT.

DARMOFAL

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
WINTER STORM AND ASSOCIATED ACCUMULATING SNOW WILL CONTINUE TO
EXIT SOUTHEAST KANSAS THROUGH EARLY-MID AFTERNOON...INCLUDING
KCNU. IFR VSBYS IN LIGHT SNOW SHOULD COME TO AN END SOON AT
KCNU...WITH VSBYS/CIGS IMPROVING RAPIDLY ONCE SNOW MOVES OUT.
CLEAR SKIES EXPECTED ALL AREAS TONIGHT...WITH WINDS SWITCHING TO
MORE WEST/SOUTHWESTERLY TONIGHT THROUGH THURSDAY.

ADK

&&

.FIRE WEATHER...
LOW FIRE DANGER EXPECTED THROUGH THE END OF THE WEEK DUE TO
DEEP SNOW COVER ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    -3  28  10  35 /   0   0   0   0
HUTCHINSON      -5  27  10  35 /   0   0   0   0
NEWTON          -6  27   9  34 /   0   0   0   0
ELDORADO        -5  27  10  34 /   0   0   0   0
WINFIELD-KWLD   -5  28   9  36 /   0   0   0   0
RUSSELL         -2  30  14  37 /   0   0   0   0
GREAT BEND      -2  29  13  36 /   0   0   0   0
SALINA          -3  29  13  36 /   0   0   0   0
MCPHERSON       -5  27  10  35 /   0   0   0   0
COFFEYVILLE     -7  27   8  34 /   0   0   0   0
CHANUTE         -8  27   8  33 /   0   0   0   0
IOLA            -7  27   8  33 /   0   0   0   0
PARSONS-KPPF    -8  27   8  33 /   0   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY
FOR KSZ032-033-047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Feb 9, 12:00 PM CST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1200 PM CST WED FEB 9 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-101800-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1200 PM CST WED FEB 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF LIGHT SNOW WILL CONTINUE ACROSS SOUTHEAST KANSAS INTO
MID-AFTERNOON...BUT ADDITIONAL ACCUMULATIONS WILL BE MINIMAL.

BITTER COLD WIND CHILLS ARE EXPECTED AREAWIDE TONIGHT...RANGING
FROM 10 TO 18 DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BITTER COLD WIND CHILLS WILL LINGER INTO THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR
TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ADK

In the hours before

Local storm report, Feb 9, 11:11 AM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1111 AM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HEAVY SNOW       8 SE NEWTON             37.96N 97.24W
02/09/2011  E10.0 INCH       HARVEY             KS   TRAINED SPOTTER

&&

ADK
Local storm report, Feb 9, 11:20 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1120 AM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     HEAVY SNOW       MCCONNELL AIR FORCE BAS 37.62N 97.27W
02/09/2011  M8.0 INCH        SEDGWICK           KS   TRAINED SPOTTER

&&

ADK
Local storm report, Feb 9, 11:29 AM CST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1129 AM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     HEAVY SNOW       MCCONNELL AIR FORCE BAS 37.62N 97.27W
02/09/2011  M8.0 INCH        SEDGWICK           KS   TRAINED SPOTTER

&&

ADK
Local storm report, Feb 9, 2:54 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
254 PM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HEAVY SNOW       HUTCHINSON              38.07N 97.91W
02/09/2011  E13.0 INCH       RENO               KS   EMERGENCY MNGR

            A CORRECTION FROM THE PREVIOUS 17 INCH REPORT.

&&

ADK
Local storm report, Feb 9, 2:56 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
256 PM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HEAVY SNOW       HUTCHINSON              38.07N 97.91W
02/09/2011  E13.0 INCH       RENO               KS   EMERGENCY MNGR

            A CORRECTION FROM THE PREVIOUS 17 INCH REPORT.

&&

ADK
Local storm report, Feb 9, 3:03 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
303 PM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HEAVY SNOW       NEWTON                  38.04N 97.34W
02/08/2011  E11.0 INCH       HARVEY             KS   TRAINED SPOTTER

            A CORRECTION FROM THE PREVIOUS 17 INCH REPORT.

&&

ADK

Nearby

Wind Chill Advisories in Kansas, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.